In the chapter, the notions of \((\omega ,\varOmega )\) stable and \((\omega ,\varOmega )\) asymptotically stable, especially \((c_1,c_1)\) stable and \((c_1,c_1)\) asymptotically stable, are presented. Several sufficient conditions on about \((c_1,c_1)\) stable and \((c_1,c_1)\) asymptotically stable of time-varying delay neutral differential equations are established by the proposed integral inequalities. The above sufficient conditions may similarly be generalized to the above time-varying delay neutral differential equations. Finally, a complex numerical example is presented to illustrate the main result effectively.
This is a preview of subscription content, log in to check access.
This work is Supported by National Key Research and Development Program of China (2017YFF0207400).
Guo S, Irene M, Si L, Han L. Several integral inequalities and their applications in nonlinear differential systems. Appl Math Comput. 2013;219:4266–77.MathSciNetzbMATHGoogle Scholar
Hong J. A result on stability of time-varying delay differential equation. Acta Math Sin. 1983;26(3):257–61.Google Scholar
Si L. Boundness, stability of the solution of time-varying delay neutral differential equation. Acta Math Sin. 1974;17(3):197–204.Google Scholar
Si L. Stability of delay neutral differential equations. Huhhot: Inner Mongolia Educational Press; 1994. p. 106–41.Google Scholar
Alekseev V M. An estimate for the perturbation of the solution of ordinary differential equation. Vestnik Moskovskogo Universiteta. Seriya I. Matematika, Mekhanika, 1961;2:28-36. in Russian.Google Scholar
Li Y. Boundness, stability and error estimate of the solution of nonlinear different equation. Acta Math Sin. 1962;12(1):28–36 In Chinese.Google Scholar
Soliman AA. On Lipschitz stability for comparison systems of differential equations via limiting equation. Appl Math Comput. 2005;163(3):1061–7.MathSciNetzbMATHGoogle Scholar
Wang W. A generalized retarded Gronwall-like inequality in two variables and applications to BVP. Appl Math Comput. 2007;191(1):144–54.MathSciNetCrossRefGoogle Scholar
Ye H, Gao J, Ding Y. A generalized Gronwall inequality and its application to a fractional differential equation. J Math Anal Appl. 2007;328(2):1075–81.MathSciNetCrossRefGoogle Scholar
Mitropolskiy YA, Iovane G, Borysenko SD. About a generalization of bellman-bihari type inequalities for discontinuous functions and their applications. Nonlinear Anal Theory Methods and Appl. 2007;66(10):2140–65.MathSciNetCrossRefGoogle Scholar
Guo S, Han L. Generalization of integral inequalities and \((c_1, c_1)\) stability of a type of neutral differential equations with time-varying delays. J Syst Eng Electron. 2017;28(2):347–60.CrossRefGoogle Scholar